RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 12, Pages 2133–2143 (Mi de7039)  

Partial Differential Equations

The basis property of systems of root functions of nonselfadjoint operators, and integrability of nonlinear evolution equations that are associated with the Lax representation. II

V. A. Il'in, K. V. Mal'kov, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1154 kB)

English version:
Differential Equations, 1989, 25:12, 1518–1527

Bibliographic databases:
UDC: 517.95
Received: 31.05.1989

Citation: V. A. Il'in, K. V. Mal'kov, E. I. Moiseev, “The basis property of systems of root functions of nonselfadjoint operators, and integrability of nonlinear evolution equations that are associated with the Lax representation. II”, Differ. Uravn., 25:12 (1989), 2133–2143; Differ. Equ., 25:12 (1989), 1518–1527

Citation in format AMSBIB
\Bibitem{IliMalMoi89}
\by V.~A.~Il'in, K.~V.~Mal'kov, E.~I.~Moiseev
\paper The basis property of systems of root functions of nonselfadjoint operators, and integrability of nonlinear evolution equations that are associated with the Lax representation. II
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 12
\pages 2133--2143
\mathnet{http://mi.mathnet.ru/de7039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044651}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 12
\pages 1518--1527


Linking options:
  • http://mi.mathnet.ru/eng/de7039
  • http://mi.mathnet.ru/eng/de/v25/i12/p2133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:96
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020